# SDR ASAA2016012414985

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,531 hours, 9,619 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  ACFT GROUNDED.  RAN APU SEVERAL TIMES LOADED APU AND MONITORED APU OPERATION, GROUND FUNCTIONAL CHECKS NORMAL.  ACFT APU FAULT HISTORY ADDED AS FOLLOWS: 49-41012, 49-31016, & 49-41010.  MAINTENANCE HISTORY WAS 49-52284.
